# SDR AALA20100107TUL10

- Difficulty date: January 7, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 61,266 hours, 21,767 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003187
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED DENT ON LEFT SLAT NUMBER 2 ON TOP OF LEADING EDGE AT IDLER FASTENER WAS FOUND TO BE BEYOND LIMITS.  DAMAGED AREA WAS REMOVED AND FINISH DOUBLER REPAIR WAS INSTALLED PER SRM 57-43-01-2.
